A probabilistic numerical method for optimal multiple switching problem and application to investments in electricity generation

Type de document :
Article dans une revue
SIAM Journal of Financial Mathematics, 2014, 5 (1), pp.191-231
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01025760
Contributeur : Serena Benassù <>
Soumis le : vendredi 18 juillet 2014 - 14:05:31
Dernière modification le : jeudi 27 avril 2017 - 09:47:05

Identifiants

  • HAL Id : hal-01025760, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

R. Aid, L. Campi, N. Langrené, H. Pham. A probabilistic numerical method for optimal multiple switching problem and application to investments in electricity generation. SIAM Journal of Financial Mathematics, 2014, 5 (1), pp.191-231. 〈hal-01025760〉

Partager

Métriques

Consultations de la notice

56